Department of Economics and Business Economics

Asymptotics for the Conditional-Sum-of-Squares Estimator in Multivariate Fractional Time-Series Models

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

  • Morten Ørregård Nielsen, Queens's University, Canada
  • Centre for Research in Econometric Analysis of Time Series (CREATES)
This article proves consistency and asymptotic normality for the conditional-sum-of-squares estimator, which is equivalent
to the conditional maximum likelihood estimator, in multivariate fractional time-series models. The model is parametric and
quite general and, in particular, encompasses the multivariate non-cointegrated fractional autoregressive integrated moving
average (ARIMA) model. The novelty of the consistency result, in particular, is that it applies to a multivariate model and
to an arbitrarily large set of admissible parameter values, for which the objective function does not converge uniformly in
probability, thus making the proof much more challenging than usual. The neighbourhood around the critical point where
uniform convergence fails is handled using a truncation argument
Original languageEnglish
JournalJournal of Time Series Analysis
Volume36
Issue2
Pages (from-to)154–188
ISSN0143-9782
DOIs
Publication statusPublished - 2015

See relations at Aarhus University Citationformats

ID: 101153450